By Topic

Approximated solutions to nonlinear discrete-time H-control

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
H. Guillard ; Lab. des Signaux et Syst., CNRS, Gif-sur-Yvette, France ; S. Monaco ; D. Normand-Cyrot

It is shown that there exists an analytic solution to the discrete Hamilton-Jacobi equation arising in the nonlinear discrete-time H-control problem if and only if the H-control problem associated to the linear approximated system is solvable. Starting from the solution of the Riccati equation associated to this linear problem, we show that the nonlinear solution can be computed at any desired degree of approximation. On this basis the control solution can be computed iteratively

Published in:

IEEE Transactions on Automatic Control  (Volume:40 ,  Issue: 12 )